Eczema? Please Help!?

I'm 16, I'm male, and I have this huge skin problem I can't seem to shake. Its a red/pink dry itchy rash that is on my entire back, shoulders, inner thigh, inner elbow and inner knees. I drink a green smoothie with kale chard and power greens every morning, I only use All natural organic, fragrance free, Earth Science Shampoo and conditioner, I only use homemade natural organic body soap, I've tried copious amounts of hydro-cortisone cream but it doesn't do anything, I have a history of skin problems but it has never been this bad, I feel uncomfortable and itchy all the time, I feel itchy on my head but don't see a rash (Don't tell me it's lice because I've already checked), I use acne medication regularly but I'm not sure if that would effect anything, I have Celiac (Extremely high intolerance to gluten) but again I'm unsure if this has anything to do with it. Please help me, I feel terrible and every day sucks

Thanks

Update:

I'm consulting a dermatologist but the tests aren't back yet and my back is driving me insane.

5 Answers

Relevance
  • 7 years ago

    Eczema: The Id Reaction:

    Some newish research postulates that Eczema is non-desseminated candidasis.

    The Candida yeast, aided by your puberty hormones has morphed into Candida Fungus. This drives your immune system crazy as it is stuck to your gut walls and cannot be removed by the normal activation of the immune system. it does not show up in tests or blood, just you have high IGA(E, G,etc) markers.

    Hydrocostisone is a steroid, steroids, a hormone, make it worse.

    You need to pursuade your doctor to give you 2 cycles of Nystatin oral in drops at 2,000,000 IU per day (that for 28 days and it tastes foul) Pursuading your dr in the US of A is the hard bit. Nystatin is an old medicine and over the counter is most countries.

    You will feel much worse for the first 20 day cycle. This is known as 'die-off'. As you kill the Candida, it dies and releases toxins into your gut. Massive itching and diahorrea.

    This is called the Id Reaction..

    FMT is proving to be a really good treatment here in Australia.

    Celiac is certainly related, as this is also believed to be caused by the 'wrong' microbiome, ie bad gut flora.

    You should stick to a ketogenic diet and take 5,000 IU of vitamin A daily until you start the Nystatin.

  • ?
    Lv 7
    7 years ago

    Some ideas:

    1. You could try something even simpler for the shampoo - with the head itching, that might be the issue, and it would run down your body. The simplest I've seen is to get 1-3 teaspoons of baking soda dissolved in 1 cup water and scrub with that for shampoo, and then rinse with 1 TB apple cider vinegar in 1 cup of water (usually you don't need the whole cup in either case, it's just for diluting purposes). It's not the best, but it can at least keeps things clean while you check to see if the shampoo is the issue.

    My family has similar problems and even super organic and so on shampoos were a problem - if you have any issue with coconut that can be why.

    2. Have you ever looked at histamine intolerance - it involves too little of an enzyme, I believe it's DAO, and so histamine builds up in your system and you start to itch, or get headaches sometimes, and I believe it may affect teh skin, too. A low histamine diet helps with this, but you can look up information on it.

    3. Have you ever looked at a mast cell activation disorder? This involves mast cells triggering too frequently. Most information on this involves hive and anaphylaxis, but that's in the more extreme cases. A lot of people with this have things like a history of skin issues, and itchiness (histamines are released from mast cells, so they're elevated here, too). The best information on this I've found is on Facebook, on support groups for MCAD, MCAS, and mast cell disorders. It's considered rare, so there's little to no practical information on this on the elsewhere, in my experience.

    And last - anything you use can be a problem, and anything you eat. Even if it's healthy, it may not be healthy for YOU. So you may want to see if you can stop using something for a few days and see if it has any effect. :-)

  • 7 years ago

    I looked up the ingredients in the shampoo you are using. It is not all natural or organic. It contains: Sodium Myreth Sulfate, Cocamidopropyl Betaine, and Hydroxypropyl Methylcellulos. It is possible that some or many of the ingredients are causing irritation. There are better options out there to use. I use harvest moon aloe shampoo and conditioner.

    I suggest raw Shea butter for your skin(not so called shea butter lotion). Melting it just a bit and adding some good quality neem oil would benefit you even more.

    Source(s): me.. everything that has helped me
  • ?
    Lv 7
    7 years ago

    Consult a Skin Specialist doctor.

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    6 years ago

    Stop masterbating

Still have questions? Get your answers by asking now.